MathSciNet Relay Station
MathSciNet bibliographic data
MR1106978 (93c:11115) 11Y16 (11A15)
Peralta, René On the distribution of quadratic residues and nonresidues modulo a prime number. Math. Comp. 58 (1992), no. 197, 433–440.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement